# SDR VNAA0502004

- Difficulty date: February 6, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 2,073 hours, 2,060 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1320
- Condition: Failed
- Location: Te Flaps
- Part time: 1,528 hours, 1,566 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT CAK THE CREW OF FLIGHT 2286 REPORTED A FLAPS HALFSPEED STATUS MESSAGE.  PSA MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW CRJ 200 AMM 27-51-05-400-801.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
